# SDR ASAA2013021794055

- Difficulty date: February 17, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 65,204 hours, 40,216 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C26603191
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT T/E WEDGE IS CHAFED ON THE LOWER SURFACE BEHIND ACTUATOR.   REPAIRED IAW SRM 51-70-10, REPAIR 4.
